# SDR SWAA096672

- Difficulty date: October 16, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 79,012 hours, 56,341 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Rod
- Part number: 6944427
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT ELEVATOR TAB O/B CONTROL ROD CORRODED.  REMOVED AND REPLACED ROD ASSY PER MM.
